# SDR CALA2025082808243

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 57,845 hours, 21,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS JETWAY STRUCK ACFT ON INBD AS JETWAY PULLED OFF REVI LDED LAST DENT.   DETAILED INSPECTION OF DENTED AREA INSIDE AND OUTSIDE. NO CRACKS GOUGES OR DAMAGED FASTENERS FOUND IN THE SKIN OR THE 141A8240-33 CHORD. IAW ECRA 5330-07586.   DENT STA 360 & 380..STR 17L AND 18L..DENT MEASURING 11.5" BY 6.2" AND IS 3.5" AFT OF THE STA 360 BUTT SPLICE..THE DEPTH OF THE DENT IS 0.200" WITH AN A/Y OF 31..OUT OF SRM LIMITS. ACCOMPLISH DVI OF THE DENTED SKIN FROM THE OUTSIDE AND THE CHORD FROM THE INSIDE.
